Difference between revisions of "Newline2012/Schedule"

From Whitespace (Hackerspace Gent)
Jump to: navigation, search
(Talks)
m (Talks)
 
(35 intermediate revisions by 10 users not shown)
Line 1: Line 1:
This is a highly preliminary schedule for [[Newline 2012]]. Check back often because it is subject to change!
+
This is the schedule for [[Newline 2012]].  
  
 
== Friday ==
 
== Friday ==
  
 
* 19:00 Space open for the public
 
* 19:00 Space open for the public
 +
* 20:00 ctf-be startup meeting (ptr_)
 
* Arcade competition
 
* Arcade competition
 
* a good time, all the time
 
* a good time, all the time
Line 11: Line 12:
 
=== Talks ===
 
=== Talks ===
  
''(To keep better track of the changes, please login if you edit this page)''
+
''(To keep better track of the changes, please login if you edit this page)''<br/>
 +
The [[media:Schedule.pdf|schedule]] is also available in pdf.
 
{|class="wikitable"
 
{|class="wikitable"
 
! Block
 
! Block
Line 19: Line 21:
 
! Length
 
! Length
 
|-
 
|-
| style="border-style: none; background-color: white; padding: 1.5em 0 0.5em 0.5em;" colspan="5" | '''14:30 - 15:30'''
+
| style="border-style: none; background-color: white; padding: 1.5em 0 0.5em 0.5em;" colspan="5" | '''13:30 - 15:00'''
 
|-
 
|-
 
| style="border-style: none; background-color: white;" |  
 
| style="border-style: none; background-color: white;" |  
| 14:30
+
| 13:30
| Welcome talk + Start of hacker challenge
+
| Welcome talk
| ... + [[Abe]]
+
| [[Koen]]
| 30 mins
+
| 10 mins
 +
|-
 +
| style="border-style: none; background-color: white;" |
 +
| 13:40
 +
| [[/Hack Challenge|Start of hacker challenge]]
 +
| [[abe]]
 +
| 5 mins
 
|-
 
|-
 
| style="border-style: none; background-color: white;" |  
 
| style="border-style: none; background-color: white;" |  
| 15:00
+
| 13:45
| Kicking vmware's ass
+
| The universe is a collection of facts and dimensions
| [[Biertie|Bert Desmet]]
+
| [[Cedric]]
 
| 30 mins
 
| 30 mins
 
|-
 
|-
| style="border-style: none; background-color: white; padding: 1.5em 0 0.5em 0.5em;" colspan="5" | '''16:00 - 18:00'''  
+
| style="border-style: none; background-color: white;" |
 +
| 14:15
 +
| Electronics design workflow: From idea to production runs
 +
| [[Koenraad]]
 +
| 45 mins
 +
|-
 +
| style="border-style: none; background-color: white; padding: 1.5em 0 0.5em 0.5em;" colspan="5" | '''16:00 - 17:30'''  
 
|-
 
|-
 
| style="border-style: none; background-color: white;" |  
 
| style="border-style: none; background-color: white;" |  
 
| 16:00
 
| 16:00
| Mediawiki something
+
| [[/openSCAD|3D printing and openSCAD]]
| [[Jeroen De Dauw]]
+
| [[Joost]]
| 15 mins
+
| 30 mins
 
|-
 
|-
 
| style="border-style: none; background-color: white;" |  
 
| style="border-style: none; background-color: white;" |  
| 16:15
+
| 16:45
| Google summer of Code
+
| Making things with code
| [[Jeroen De Dauw]]
+
| Corneel Cannaerts, Jan Vantomme
| 15 mins
+
| 45 mins
 +
|-
 +
| style="border-style: none; background-color: white; padding: 1.5em 0 0.5em 0.5em;" colspan="5" | '''18:15 - 20:15'''
 
|-
 
|-
 
| style="border-style: none; background-color: white;" |  
 
| style="border-style: none; background-color: white;" |  
| 16:30
+
| 18:15
| ???
+
| Communication between Android phones and Arduinos
| ???
+
| [[Joren]]
 
| 30 mins
 
| 30 mins
 
|-
 
|-
 
| style="border-style: none; background-color: white;" |  
 
| style="border-style: none; background-color: white;" |  
| 17:00
+
| 19:00
| 3D solid modelling with [http://www.openscad.org OpenSCAD]: an introduction
+
| Afterthoughts on the economic paradigm of infinte growth and its funny numeric effects
| [[Joost]]
+
| [[Cedric]]
| 30 mins
+
| -
+
| style="border-style: none; background-color: white;" |
+
| 16:30
+
| ???
+
| ???
+
 
| 30 mins
 
| 30 mins
 
|-
 
|-
 
| style="border-style: none; background-color: white;" |  
 
| style="border-style: none; background-color: white;" |  
| 17:30
+
| 19:45
| ???
+
| [[/Collaboration on structured data|Collaboration on structured data]] - [[Media:2012_03_30_Newline2012_structuredDataCollab.odp|slides]]
| [[Koenraad]]
+
| [[Jeroen De Dauw]]
 
| 30 mins
 
| 30 mins
 
|-  
 
|-  
| style="border-style: none; background-color: white; padding: 1.5em 0 0.5em 0.5em;" colspan="5" | '''19:00 - 21:00'''
+
| style="border-style: none; background-color: white; padding: 1.5em 0 0.5em 0.5em;" colspan="5" | '''21:00 - 23:00'''
 
|-
 
|-
 
| style="border-style: none; background-color: white;" |  
 
| style="border-style: none; background-color: white;" |  
| 19:00
+
| 21:00
| ???
+
| I'm going to steal your data
| [[Cedric]] or someone invited by him
+
| [[Biertie]]
 
| 30 mins
 
| 30 mins
 
|-
 
|-
 
| style="border-style: none; background-color: white;" |  
 
| style="border-style: none; background-color: white;" |  
| 19:30
+
| 21:30
 
| [[/Minemu|Minemu: protecting buggy programs from memory corruption attacks]]
 
| [[/Minemu|Minemu: protecting buggy programs from memory corruption attacks]]
| Erik Bosman (brainsmoke)
+
| brainsmoke
| 45 mins
+
|-
+
| style="border-style: none; background-color: white;" |
+
| 19:35
+
| ???
+
| ???
+
| 20 mins
+
|-
+
| style="border-style: none; background-color: white;" |
+
| 20:15
+
| ???
+
| ???
+
 
| 45 mins
 
| 45 mins
 
|-
 
|-
 
| style="border-style: none; background-color: white;" |  
 
| style="border-style: none; background-color: white;" |  
| 20:30
+
| 22:30
| Hacker challenge conclusion
+
| [[/Hack Challenge|End of hacker challenge]]
| [[Abe]]
+
| [[abe]]
 
| 30 mins
 
| 30 mins
 
|-
 
|-
Line 112: Line 110:
 
! Presenter
 
! Presenter
 
|-
 
|-
| style="border-style: none; background-color: white; padding: 1.5em 0 0.5em 0.5em;" colspan="3" | '''16:00 - 17:30'''
+
| style="border-style: none; background-color: white; padding: 1.5em 0 0.5em 0.5em;" colspan="3" | '''15:15 - 16:45'''
 
|-
 
|-
 
| style="border-style: none; background-color: white;" |  
 
| style="border-style: none; background-color: white;" |  
| Reflow soldering
+
| [[Reflow soldering workshop 2]]
 
| [[Johannes]]
 
| [[Johannes]]
 
|-
 
|-
| style="border-style: none; background-color: white; padding: 1.5em 0 0.5em 0.5em;" colspan="3" | '''19:00 - 21:00'''
+
| style="border-style: none; background-color: white; padding: 1.5em 0 0.5em 0.5em;" colspan="3" | '''17:30 - 19:30'''
 
|-
 
|-
 
| style="border-style: none; background-color: white;" |  
 
| style="border-style: none; background-color: white;" |  
| ???
+
| Wireless België
| ???
+
| Hans
 
|-
 
|-
| style="border-style: none; background-color: white; padding: 1.5em 0 0.5em 0.5em;" colspan="3" | '''21:00 - 22:00'''
+
| style="border-style: none; background-color: white; padding: 1.5em 0 0.5em 0.5em;" colspan="3" | '''20:30 - 21:30'''
 
|-
 
|-
 
| style="border-style: none; background-color: white;" |  
 
| style="border-style: none; background-color: white;" |  
| ???
+
| The universe is a collection of facts and dimensions
| ???
+
| [[Cedric]]
 
|}
 
|}
  

Latest revision as of 17:53, 7 April 2012

This is the schedule for Newline 2012.

Friday[edit]

  • 19:00 Space open for the public
  • 20:00 ctf-be startup meeting (ptr_)
  • Arcade competition
  • a good time, all the time

Saturday[edit]

Talks[edit]

(To keep better track of the changes, please login if you edit this page)
The schedule is also available in pdf.

Block Time Talk Presenter Length
13:30 - 15:00
13:30 Welcome talk Koen 10 mins
13:40 Start of hacker challenge abe 5 mins
13:45 The universe is a collection of facts and dimensions Cedric 30 mins
14:15 Electronics design workflow: From idea to production runs Koenraad 45 mins
16:00 - 17:30
16:00 3D printing and openSCAD Joost 30 mins
16:45 Making things with code Corneel Cannaerts, Jan Vantomme 45 mins
18:15 - 20:15
18:15 Communication between Android phones and Arduinos Joren 30 mins
19:00 Afterthoughts on the economic paradigm of infinte growth and its funny numeric effects Cedric 30 mins
19:45 Collaboration on structured data - slides Jeroen De Dauw 30 mins
21:00 - 23:00
21:00 I'm going to steal your data Biertie 30 mins
21:30 Minemu: protecting buggy programs from memory corruption attacks brainsmoke 45 mins
22:30 End of hacker challenge abe 30 mins

Workshops[edit]

Block Workshop Presenter
15:15 - 16:45
Reflow soldering workshop 2 Johannes
17:30 - 19:30
Wireless België Hans
20:30 - 21:30
The universe is a collection of facts and dimensions Cedric

Afterwards[edit]

  • parteeeee!